Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

How to reduce Triglycerides and Blood Uric Acid without medication?

Hi, My Triglycerides is 232, my Blood Uric Acid is 3.1, and i have Albumin trace. My question is how can i lower this things without taking any medications? i just want to do it in a normal way. medicines nowadays are so expensive. What are the foods to eat right and to avoid. what exercise should i do? Thank you so much. jansen
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response

Welcome to HCM,

Your triglycerides is high 232 mg/dl which should be We also need to check FBS and PPBS to rule out Diabetes and your Uric acid level is normal but you can avoid animal protein and fats.
Overweight or Obesity may cause it diet modification to reduce intake of carbohydrates,and fats and take up regular aerobic exercise like jogging,cycling,walking,or some out door sport can help to control it.

If it persist after 2 months and triglyceride level is not in desirable range Fibrate derivatives can be given to control the TG level.

Take Care

Good Luck

Answered: Thu, 21 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor